Glasnik Matematicki, Vol. 38, No.2 (2003), 285-298.
PERIODIC SOLUTIONS OF A FIRST ORDER
Department of Mathematics, University of Zagreb, P.O. Box 335,
10002 Zagreb, Croatia
Abstract. The first order dynamical system
z' = F(t,z) is
considered, where F is T-periodic in time and sub-linear
at infinity. Existence of T-periodic solution is proved, using
degree theory, and applications to non-convex Hamiltonian systems
is given as well.
2000 Mathematics Subject Classification.
34C25, 46N20, 47H15, 55M25, 58C30, 58F22.
Key words and phrases. Differential equations, periodic solution, degree,
Full text (PDF) (free access)
Glasnik Matematicki Home Page